| Model Number |
LEAD3005-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Paralysis (1997); Thrombus (2101)
| Date of Event |
06/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient developed a blood clot under the lead and had partial paralysis in both legs.The patient was admitted to the hospital and the device was explanted.The patient is recovering in rehabilitation.There have been no reports of further complications regarding this event.